# SDR GAIA00201

- Difficulty date: April 10, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N750US
- Make and model: Boeing 727214
- Aircraft serial: 21512
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LIGHT CHECK AT TIMCO/OSC, FOUND CORROSION ON STRINGER 29R BS 1090.  REPAIRED IAW SRM 53-10-3.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
